# SDR MVH0064143

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- Engine: Tmeca ARRIEL1C
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Check Valve
- Part number: 0210145040
- Condition: Leaking
- Location: Engine Oil
- Component: ARRIEL1
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REPLACED VALVE FOR EXTERNAL LEAKING SN P171B.  REMOVED VALVE SN P171B AND INSTALLED SERVICABLE VALVE , SN K575B.
